# SDR SWIA95692

- Difficulty date: December 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26974
- Make and model: Swrngn SA227AC
- Aircraft serial: AC664
- Engine: Garrtt TPE33111U
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Potentiometer
- Condition: Dirty
- Location: Te Flaps
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER TAKEOFF, GEAR HORN SOUNDED UPON RETRACTION.  AT THIS POINT, IT WAS NOTICED THAT THE FLAP INDICATOR SHOWED FULL DOWN DEFLECTION, HOWEVER, FLAPS WERE RETRACTED.  FLAPS INOP AFTER THIS.  SUSPECT LOGIC BOX FAILURE.  CLEANED FLAP TRANSMITTER POTENTIOMETER SEAL POT AND TERMINAL STRIP.  FLAPS SYSTEM OPS CHECK GOOD.
